# SDR SWAA2015082843296

- Difficulty date: July 14, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N526YW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 70,025 hours, 65,820 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546532
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 482A, BETWEEN STRINGER 20L TO 21L.  REPAIRED FRAME IAW SRM.
